# SDR AALA20011226

- Difficulty date: June 1, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N516AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49893
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Location: Fs 484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND UPPER LEG OF FRAME CRACKED AND BENT AT 484, ABOVE L26L.  REPAIRED FRAME PER AARD 53-10-00-17.  (M)
